MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE MARKING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE MARKING GUIDE
Catalog Number VSPO-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Following a maxillofacial procedure utilizing vsp systems products, it was reported that the surgeon had operative difficulties utilizing the provided 3d systems mandible marking guide and subsequent difficulties in the placement of the mandible prosthesis.This resulted in an operative delay of more than two hours and it has been reported that a revision surgery is being planned.

Brand Name
VSP SYSTEMS
Common Device Name
MANDIBLE MARKING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
7206431011
MDR Report Key19383290
Report Number1724955-2024-00004
Device Sequence Number17093177
Product Code DZJ
UDI-Device Identifier00816847020824
UDI-Public(01)00816847020824(10)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexUnknown